On weakly s-precontinuous multifunctions


Ekici E. , Park J. H.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.32, pp.83-92, 2007 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 32
  • Publication Date: 2007
  • Title of Journal : ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Page Numbers: pp.83-92

Abstract

In this paper, weakly s-precontinuous multifunctions are introduced as a generalization of s-precontinuous multifunctions due to Popa and Noiri in 2000. Some characterizations and properties concerning upper and lower weakly s-precontinuous multifunctions are obtained.